# SDR AUS20040205

- Difficulty date: March 11, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B0175424
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE FRAME PN 65B01754-24 AND FRAME DOUBLER PN 65B26275-34 CRACKED. INVESTIGATION FOUND CRACKING WAS DUE TO THE USE OF A SPLICE PLATE OF THE INCORRECT MATERIAL AS STATED IN BSB 747-53-2483.
